MAUDE Adverse Event Report: ARTHREX, INC. IMPL SYS, AUTOGRAFT GRAFTLINK CP 2; SMOOTH FIXATION PIN

ARTHREX, INC. IMPL SYS, AUTOGRAFT GRAFTLINK CP 2; SMOOTH FIXATION PIN
Model Number IMPL SYS, AUTOGRAFT GRAFTLINK CP 2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via (b)(4) that the surgeon used standard technique to use an ar-1588au-cp2 autograft graftlink implant system the entire way through the use of the flipcutter 3.Upon reaming about 1cm or so, the tip sheered off.The broken piece was retrieved from the patient.The case was completed.This was discovered during an acl/pcl reconstruction procedure on (b)(6) 2025.Additional information was received on 01/21/2025: the case was completed using a flipcutter.There was a five-minute delay in the case, with five minutes of added anesthesia administered to the patient.There were no adverse effects on the patient.
 
Additional Manufacturer Narrative
The complaint allegation is confirmed based on the image received from the field.The photos submitted for evaluation depict the distal tip of the device broken off.Consequently, arthrex was able to conclude a most likely cause as the device wasn't returned for evaluation.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.

Brand Name
IMPL SYS, AUTOGRAFT GRAFTLINK CP 2
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21344537
Report Number1220246-2025-00334
Device Sequence Number12726074
Product Code MBI
UDI-Device Identifier00888867395367
UDI-Public(01)00888867395367(11)231010(17)271130(10)15152093
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL SYS, AUTOGRAFT GRAFTLINK CP 2
Device Catalogue NumberAR-1588AU-CP2
Device Lot Number15152093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date04/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown